ITEM METADATA RECORD
Title: Fields with analytic structure
Authors: Cluckers, Raf ×
Lipshitz, L #
Issue Date: 2011
Publisher: Springer-Verlag New York
Series Title: Journal of the European Mathematical Society vol:13 issue:4 pages:1147-1223
Abstract: We present a unifying theory of fields with certain classes of analytic functions, called fields with analytic structure. Both real closed fields and Henselian valued fields are considered. For real closed fields with analytic structure, o-minimality is shown. For Henselian valued fields, both the model theory and the analytic theory are developed. We give a list of examples that comprises, to our knowledge, all principal, previously studied, analytic structures on Henselian valued fields, as well as new ones. The b-minimality is shown, as well as other properties useful for motivic integration on valued fields. The paper is reminiscent of papers by Denef and van den Dries [Ann. of Math. 128 (1988)] and by Cohen [Comm. Pure Appl. Math. 22 (1969)], and of the book by Fresnel and van der Put, Rigid Analytic Geometry and its Applications [Birkhauser (2004)], and unifies work by van den Dries, Haskell, Macintyre, Macpherson, Marker, Robinson, and the authors.
ISSN: 1435-9855
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science